Which helps a pounding heart in the early mornings if hormones are low? Estrogen or progesterone?

I don't know. That any of your hormones are low. How do you know that? Estrogen a/or Progesterone are very unlikely as potential causes for your symptoms. Is your thyroid level normal? What else is going on in your mental and physical life? Check w/your doctor for other potential and more likely causes.

Related Questions

I am experiencing difficulty concentrating, low body weight, pounding heart (pulse) (worsened by: psychological stress), fatigue, feeling depress...

Anxiety state. Anxiety state, panic attacks and depression are REAL issues and can be addressed Look into your lifestyle, try meditation, literature music etc If all fails see a psychiatrist They have been trained to treat conditions just like yours! Read more...

My wife is experiencing psyhcosis since her heart problem started. She has implanted estrogen pellets and uses progesterone troche. Could HRT be the cause?

Hormones. Hormones play a role in mood changes in susceptible individuals. Discuss with her hrt prescribing physician. Read more...
Psychosis? I'm not sure what you mean by "psyhcosis." if you're concerned that she has hallucinations, delusions, paranoid (very suspicious of others' motivations, etc) behavior, labile emotions, depression, high anxiety, etc, please help her get to her physician who may also want her to see a psychiatrist. Hormones can affect emotions, and it's important to have these changes evaluated and dealt with. Read more...
perhaps. She needs to see her physician to have her hormone levels rechecked. You did not mention if her implants were synthetic or bioidentical and many factors can come into play. Hormones play a large role in mood and it is is extremely important to keep them in balance. If using a compounded product, it is also extremely important your pharmacy has outside sources check the purity of their product. Read more...

Pounding heart, dizzy. Due to fear?

Pounding heart. If it is episodic & accompanied by other symptoms of anxiety, and not a result of medications you are taking, then possibility is panic attack, but first you need to see your pcp to do complete physical exam & order labs to make sure it is not related to physical issues such as heart or blood pressure, etc. Read more...